# SDR N6WA2016100701

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 30,770 hours, 22,389 cycles
- Engine: Ge CF348C5B1
- Engine time: 12,599 hours, 8,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED. R & R THE NR 2 ENGINE IAW AMM 71-00-00.  OPS AND LEAK CHECKED GOOD.
